# SDR FDEA201108233441

- Difficulty date: August 23, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766352
- Condition: Corroded
- Location: Bs 640 S28l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, BS 640, STR 28L TO 28R.  REMOVED SHEAR TIE IAW SRM 51-30-2 FIG 1, FABRICATED REPAIR IAW SRM 53-10-4 FIG 15. INSTALLED REPAIR IAW SRM 53-10-4 FIG 15.
